# SDR DXTA200701980

- Difficulty date: February 28, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N874QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258474
- Aircraft time: 5,648 hours, 3,920 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Cargo Fire Det
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG FIRE ANNUNCIATOR ILLUMINATED INTERMITTENTLY BELOW 1000 FT AGL ON FINAL APPROACH WENT OUT DURING LANDING, REMAINED OUT DURING TAXI TO RAMP- NO VISUAL INDICATION OR SMELL OF SMOKE.  INSPECTED AND CLEANED BAG FIRE SMOKE DETECTOR AS REQUIRED.  PERFORMED SMOKE DETECTION SYSTEM ADJUSTMENT TEST IAW 800XP REPS 26-11-00 REV 36A.  MM 800XP REV 13 9/06.  OPS CHECK GOOD.
